| Model Number |
A2015-080 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified tibial artery.The 1.5x80mm armada 14 balloon ruptured during the first inflation at 10 atmospheres.Another armada 14 balloon was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
An analysis was performed on the returned device.The rupture was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.Based on the information received, the investigation determined that the reported balloon rupture appears to be related to operational context.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.In this case, it is likely that the balloon interacted with the heavily calcified anatomy during advancement such that the balloon became damaged and subsequently ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.